I am using progesterone and estradiol

by Bethany Taylor
(Akron)

I have been using the two for three months and have been relieved of hot flashes and night sweats, but I still suffer from migraines and a little bit of anxiety issues.

Is this normal? I am perimenopausal for about two years now, but my exams from my ob doctor says that I am in full menopause now, strangely enough. Is this the right treatment? I am concerned about cancer and other medical problems that can occur from these sorts of treatments. Thank you.

Comments for I am using progesterone and estradiol

Click here to add your own comments

Jan 30, 2010
I am using progesterone and estradiol
by: Wray

Hi Bethany. The migraines and anxiety are from the oestradiol you're using. Oestrogen causes water retention, which in turn causes the migraines and anxiety. Progesterone is an excellent diuretic and anti-inflammatory, it's normally excellent for preventing migraines if they are hormonally related. It also raises levels of serotonin, which helps the anxiety. And it activates the GABA receptor sites which also help anxiety, GABA is one of our most calming neurotransmitters. Taurine is an amino acid you could take too, it's very effective for anxiety. Please see this web page. Please also look at this web page.

Please make sure you are using between 100-200mg/day of progesterone, the best forms are injections, suppositories and creams. If you're concerned about cancer please look at these two pages:
Cancer FAQ, and HRT research Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...